# SDR SWAA2016082555132

- Difficulty date: July 16, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 28,980 hours, 13,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Bs 400-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR-TO- SIDEWALL SUPPORT CORRODED BETWEEN BS 400 - 480, LBL 24.   R & R THE SUPPORT IAW SRM.
